Bulletin of the Belgian Mathematical Society - Simon Stevin

Some integral type common fixed point theorems satisfying $\phi$-contractive conditions

Sunny Chauhan and Erdal Karapınar

Full-text: Open access

Abstract

In this manuscript, we obtain some common fixed point results of two pairs having the common limit range property in the setting of integral type contraction in the framework of symmetric (semi-metric) spaces. Moreover, we extend our results from two pairs of self-mappings to four finite families of self mappings to get common fixed points. Our results improve and extend a host of previously known results. Further, we establish some illustrative examples to show the validity of the main results.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 21, Number 4 (2014), 593-612.

Dates
First available in Project Euclid: 23 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1414091005

Digital Object Identifier
doi:10.36045/bbms/1414091005

Mathematical Reviews number (MathSciNet)
MR3271323

Zentralblatt MATH identifier
1301.54063

Subjects
Primary: 46T99: None of the above, but in this section 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

Keywords
common limit range property weakly compatible mappings fixed point

Citation

Chauhan, Sunny; Karapınar, Erdal. Some integral type common fixed point theorems satisfying $\phi$-contractive conditions. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 4, 593--612. doi:10.36045/bbms/1414091005. https://projecteuclid.org/euclid.bbms/1414091005


Export citation